Ask Health Experts and Get Answers to Your Health Question ASAP
Hello, Welcome to Just Answer and thanks for your question. No, it isn't something that will cause any side effects. It didn't remain on your skin long enough to do either any harm or any good. The symptoms are the result of a panic attack.
No, it isn't an allergic reaction. The medication wasn't on your scalp long enough to be in your system. It's fine to take a Xanax for your panic attack. You're okay, except for the panic.
Why didn't you take the Xanax?
Here is the information on clobetasol from the National Institutes of Health:
It will still probably work, but will most likely take a bit longer. You should feel better in a couple of hours. If not, you should seek attention for yoyr panic attack.
Yeah, I know how it goes when someone is prone to anxiety attacks. Clobetasol typically does not cause problems with short term use, and you can't get much shorter than what you had. It is commonly used twice a day and can be used for weeks.
You really should be finding a medical provider in South Africa to treat your anxiety. That can be your general practitioner or a psychiatrist (your choice), but since you have panic attacks, you should have something on hand to take for them.